Yuna

Member
  • Content count

    144
  • Joined

  • Last visited

About Yuna

  • Rank
    Member

Profile Information

  • Gender
    male
  1. See if you think the Invega might be causing the restlessness. Almost like mild akathisia.
  2. I had a similar problem with Trileptal. The med was causing restlessness, almost to the point of agitation. I was on 750mg for about 9 weeks. My doctor added propanolol to counter the restlessness. It wasn't working completely, finally I said fuck it. 750mg of Trileptal is a large enough to dose and 9 weeks is enough time for side effects. So I switched to Lithium.
  3. Another question for everyone: My type of bipolar is a continuous manic episode- that is my experience.. I noticed most of you who are taking lithium have bipolar type 1- implying your baseline episodes aren't continuous, as type 1 bipolar has remission periods or depressed periods. With me I am bipolar NOS and off meds it would always be continuous. Trileptal solves that, however I have read Lithium is only good for bipolar type 1 "classical mania and depressions". Which is not technically me.. So would Lithium not work for me then according to this criteria? I know that sounds vague... Thank you everyone for replying to this thread..
  4. I decided I can't tolerate the Trileptal anymore. Had enough of this bull shit. Going to ask my doc about lithium. And another thing- I noticed alot of doctors these days don't seem to like lithium. Why is that? If its this "gold slandered" why do docs not like to use it?
  5. is this even possible? Can medication ruin a good nights sleep? Not insomnia exactly, more like just bad sleep. Does anyone know anything about this?
  6. In December when I was off meds I had experienced a depressive episode (well hypomanic for months before)- very depressed, very agitated, it may have been a mixed state but I'm not sure exactly how to define it. Anyways I believe I experienced 'cognitive damage' in which I made my bipolar permanently worse- also the cognitive part I speak of- I lost motivation, energy, focus, ability to feel pleasure, memory, just everything, everything in my brain got fucked. It was like I could feel my brain being eaten alive by the bipolar episode- even objects visually look different- streets for example look off almost slightly distorted still and I attribute this all to that period of being off meds. Now 10 months later I still feel some of these things which I never have before.. now the only med I am on now (trileptal) also might cause some of these things but its not... its the bipolar causing this damage from episodes...
  7. Depends on the dose. I used to drink on 600-900mg daily total. My experience was that different things happen: it can enhance the alcohol or the opposite can also happen: the liver gets a workout over time so you drink more faster. I wonder if this means your body will process your medication faster. Obviously its a bad idea. And the hangovers are terrible. Just be careful. Trileptal and Lamictal are easy on the liver compared to all other anticonvulsants. Mixing with alcohol obviously is not going to be good for the liver.
  8. Her credentials state she can treat anything and that she basically specializes in addiction medicine, so I don't know what to think about this.
  9. I was worried about being in a clinic with lots of opioid addicts. No offense to them personally. Its just the doctor prescribing me bipolar meds better know what she is doing.
  10. She has good credentials, runs her own clinic, however she also deals with addiction medicine.. that means she gives out Suboxone for example. I am looking for bipolar treatment, yet I am hesitant to go a clinic which also deals with suboxone. Its hard to explain, I feel like suboxone doctors can be very "for profit" and the last thing I wanna do is end up with less then quality treatment. What do you guys think about this situation? Is it OK to get bipolar treatment from someone who also specializes in addiction medicine?
  11. Define both of those terms^... I mean restless agitation, anxiety, even insomnia (trileptal). It sounds like a bipolar symptom... but its not.. its the actual medication itself. Its not even the medication itself making the bipolar worse , its a totally new flavor of stuff.
  12. The initial side effect period when starting a med (3- 8weeks) is what I am referencing. I had had it when I re-trialed Trileptal, then when I switched to Depakote I am also experience anxiety. Doctor didn't give me clear answer as to if its normal at the start of meds to do this, does anyone have any experience with this, just anxiety at start of new meds.
  13. Yeah and everyone is also doing large amounts of caffeine and who knows what other drugs which do nothing to help bipolar. Makes you wonder if modern day life messed up our brains... and made us bipolar.